2020 applicants
People

Dr Georgi Grahovski

Senior Lecturer
Department of Mathematical Sciences
Dr Georgi Grahovski
  • Email

  • Telephone

    +44 (0) 1206 873033

  • Location

    STEM 5.37, Colchester Campus

  • Academic support hours

    On research leave in 2019-20 academic year.

Profile

Qualifications

  • PhD Theoretical and Mathematical Physics Bulgarian Academy of Sciences, (2003)

  • MSc Theoretical Physics Sofia University "St. Kliment Ohridski", Faculty of Physics, (1996)

  • BSc Physics and Astronomy Sofia University "St. Kliment Ohridski", Faculty of Physics, (1995)

Appointments

University of Essex

  • Lecturer in Mathematics, Mathematical Sciences, University of Essex (1/11/2013 - 30/9/2018)

  • Senior Lecturer in Mathematics, Mathematical Sciences, University of Essex (1/10/2018 - present)

Research and professional activities

Research interests

Mathematical physics

Open to supervise

Integrable systems (continuous and discrete)

Open to supervise

Theory of solitons. Nonlinear waves

Open to supervise

Lie groups and Lie algebras. Symmetries

Open to supervise

Spectral theory. Analysis of PDEs

Open to supervise

Teaching and supervision

Previous supervision

Harry King
Harry King
Thesis title: Evolutionary Game Theory: Infinite and Finite Dynamics
Degree subject: Mathematics
Degree type: Master of Science (by Dissertation)
Awarded date: 9/1/2020
Junaid Idrees Mustafa Mustafa
Junaid Idrees Mustafa Mustafa
Thesis title: On Multi-Component Nonlinear Schrodinger Equation with Pt Symmetry
Degree subject: Mathematics
Degree type: Doctor of Philosophy
Awarded date: 2/7/2019
Amal Jasim Mohammed Mohammed
Amal Jasim Mohammed Mohammed
Thesis title: On the Discrete Nonlinear Schrodinger Equation with Pt Symmetry
Degree subject: Mathematics
Degree type: Doctor of Philosophy
Awarded date: 25/3/2019

Publications

Journal articles (29)

Grahovski, GG., Mohammed, AJ. and Susanto, H., (2018). Nonlocal Reductions of the Ablowitz–Ladik Equation. Theoretical and Mathematical Physics. 197 (1), 1412-1429

Grahovski, GG., Mustafa, JI. and Susanto, H., (2018). Nonlocal Reductions of The Multicomponent Nonlinear Schrödinger Equation on Symmetric Spaces. Theoretical and Mathematical Physics. 197 (1), 1430-1450

Gerdjikov, VS., Grahovski, GG. and Ivanov, RI., (2017). On integrable wave interactions and Lax pairs on symmetric spaces. Wave Motion. 71, 53-70

Gerdjikov, VS., Grahovski, GG. and Ivanov, RI., (2016). The N-wave equations with PT symmetry. Theoretical and Mathematical Physics. 188 (3), 1305-1321

Grahovski, GG., Konstantinou-Rizos, S. and Mikhailov, AV., (2016). Grassmann extensions of Yang–Baxter maps. Journal of Physics A: Mathematical and Theoretical. 49 (14), 145202-145202

Grahovski, GG., Konstantinou-Rizos, S. and Mikhailov, AV., (2016). Grassmann extensions of Yang?Baxter maps. Journal of Physics A: Mathematical and Theoretical. 49 (14), creators-Grahovski=3AGeorgi_G=3A=3A

Grahovski, GG., Mikhailov, AV. and Konstantinou-Rizos, S., (2015). A non-commutative extension of the Adler-Yamilov Yang-Baxter map. Bull. Chechen State University. 17, 33-39

Grahovski, GG. and Mikhailov, AV., (2013). Integrable discretisations for a class of nonlinear Schrödinger equations on Grassmann algebras. Physics Letters A. 377 (45-48), 3254-3259

Grahovski, GG. and Mikhailov, AV., (2013). Integrable discretisations for a class of nonlinear Schr�dinger equations on Grassmann algebras. Physics Letters A. 377 (45-48), 3254-3259

Grahovski, GG., (2012). The generalised Zakharov–Shabat system and the gauge group action. Journal of Mathematical Physics. 53 (7), 073512-073512

Gerdjikov, V., Grahovski, G. and Ivanov, R., (2012). On the integrability of KdV hierarchy with self-consistent sources. Communications on Pure and Applied Analysis. 11 (4), 1439-1452

Gerdjikov, V., Grahovski, G. and Mikhailov, A., (2012). On Soliton Interactions for the Hierarchy of a Generalised Heisenberg Ferromagnetic Model on Symmetric Space. Journal of Geometry and Symmetry in Physics. 25 (MARCH), 23-55

Grahovski, GG., (2012). The generalised Zakharov?Shabat system and the gauge group action. Journal of Mathematical Physics. 53 (7), creators-Grahovski=3AGeorgi_G=3A=3A

Gerdjikov, VS., Grahovski, GG., Mikhailov, AV. and Valchev, TI., (2011). Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces. Theoretical and Mathematical Physics. 167 (3), 740-750

Gerdjikov, VS., (2011). Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces. Symmetry, Integrability and Geometry: Methods and Applications. 7, 48-

Gerdjikov, VS., Grahovski, GG., Mikhailov, AV. and Valchev, T., (2011). Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces. Symmetry, Integrability and Geometry: Methods and Applications. 7, creators-Grahovski=3AGeorgi_G=3A=3A

Gerdjikov, VS., (2010). Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory. Symmetry, Integrability and Geometry: Methods and Applications. 6, 29-

Gerdjikov, VS. and Grahovski, GG., (2010). Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory. Symmetry, Integrability and Geometry: Methods and Applications. 6, creators-Grahovski=3AGeorgi_G=3A=3A

Grahovski, G. and Ivanov, R., (2009). Generalised Fourier transform and perturbations to soliton equations. Discrete & Continuous Dynamical Systems - B. 12 (3), 579-595

Grahovski, GG. and Condon, M., (2008). On the Caudrey-Beals-Coifman System and the Gauge Group Action. Journal of Nonlinear Mathematical Physics. 15 (sup3), 197-208

Atanasov, VA., Gerdjikov, VS., Grahovski, GG. and Kostov, NA., (2008). Fordy-Kulish model and spinor Bose-Einstein condensate. Journal of Nonlinear Mathematical Physics. 15 (3), 291-298

Condon, M., Grahovski, GG. and Deschrijver, D., (2008). Causal and stable reduced-order model for linear high-frequency systems. Electronics Letters. 44 (14), creators-Grahovski=3AGeorgi_G=3A=3A

Grahovski, GG. and Condon, M., (2008). On the Caudrey-Beals-Coifman System and the Gauge Group Action. Journal of Nonlinear Mathematical Physics. 15 (sup3), 197-208

Condon, M., Grahovski, G. and Deschrijver, D., (2008). Causal and stable reduced-order model for linear high-frequency systems. Electronics Letters. 44 (14), 843-843

Gerdjikov, VS., (2006). Real Hamiltonian Forms of Affine Toda Models Related to Exceptional Lie Algebras. Symmetry, Integrability and Geometry: Methods and Applications. 2, 11-

Gerdjikov, VS. and Grahovski, GG., (2005). On Reductions and Real Hamiltonian Forms of Affine Toda Field Theories. Journal of Nonlinear Mathematical Physics. 12 (sup2), 153-168

Gerdjikov, VS., Grahovski, GG. and Kostov, NA., (2002). On N-wave type systems and their gauge equivalent. The European Physical Journal B - Condensed Matter. 29 (2), 243-248

Gerdjikov, VS., Grahovski, GG. and Kostov, NA., (2001). Reductions ofN-wave interactions related to low-rank simple Lie algebras: I. ℤ2-reductions. Journal of Physics A: Mathematical and General. 34 (44), 9425-9461

Gerdjikov, VS., Grahovski, GG., Ivanov, RI. and Kostov, NA., (2001). N -wave interactions related to simple Lie algebras. ℤ 2 -reductions and soliton solutions. Inverse Problems. 17 (4), 999-1015

Books (1)

Aneva, BL., Grahovski, GG., Ivanov, RI. and Mladenov, DM., (2014). Integrability, Recursion Operators and Soliton Interactions. Avangard Prima

Conferences (9)

Gerdjikov, VS., Grahovski, GG., Todorov, MD. and Christov, CI., (2010). Two Soliton Interactions of BD.I Multicomponent NLS Equations and Their Gauge Equivalent

Condon, M. and Grahovski, GG., (2010). On Model Order Reduction of Perturbed Nonlinear Neural Networks with Feedback

Condon, M. and Grahovski, GG., (2009). Model Reduction of Weakly Nonlinear Systems

Condon, M. and Grahovski, GG., (2009). A parametric macromodelling technique

Condon, M. and Grahovski, GG., (2008). On stability and model order reduction of perturbed nonlinear neural networks

Kostov, NA., Atanasov, VA., Gerdjikov, VS. and Grahovski, GG., (2007). On the soliton solutions of the spinor Bose-Einstein condensate

Condon, M., Grahovski, G. and Ivanov, R., (2007). Balanced truncation of perturbative representations of nonlinear systems

Gerdjikov, VS., Grahovski, GG. and Kostov, NA., (2005). Multicomponent NLS-Type Equations on Symmetric Spaces and Their Reductions

Gerdjikov, VS. and Grahovski, GG., (2004). On the multi-component NLS type systems and their gauge equivalent: Examples and reductions

Reports and Papers (5)

Gerdjikov, VS. and Grahovski, GG., On the 3-wave Equations with Constant Boundary Conditions

Gerdjikov, VS. and Grahovski, GG., Reductions and real forms of Hamiltonian systems related to N-wave type equations

Kostov, NA., Dandoloff, R., Gerdjikov, VS. and Grahovski, GG., The Manakov system as two moving interacting curves

Dandoloff, R. and Grahovski, GG., (2006). An Exactly Solvable Case for a Thin Elastic Rod

Grahovski, GG., Gerdjikov, VS., Kostov, NA. and Atanasov, VA., (2006). New Integrable Multi-Component NLS Type Equations on Symmetric Spaces: Z_4 and Z_6 Reductions

Grants and funding

2018

Financial Support for Visits to UK

London Mathematical Society

2014

Short Visit : Dr Alexey Kostenko ( University of Vienna )

London Mathematical Society

Contact

gggrah@essex.ac.uk
+44 (0) 1206 873033

Location:

STEM 5.37, Colchester Campus

Academic support hours:

On research leave in 2019-20 academic year.